Stein's method and Poisson process approximation for a class of Wasserstein metrics

Schuhmacher, Dominic (2009). Stein's method and Poisson process approximation for a class of Wasserstein metrics. Bernoulli, 15(2), pp. 550-568. The Hague: International Statistical Institute 10.3150/08-BEJ161

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematical Statistics and Actuarial Science

UniBE Contributor:

Schuhmacher, Dominic

ISSN:

1350-7265

Publisher:

International Statistical Institute

Language:

English

Submitter:

Lutz Dümbgen

Date Deposited:

04 Oct 2013 15:22

Last Modified:

01 Apr 2014 03:38

Publisher DOI:

10.3150/08-BEJ161

Web of Science ID:

000266900200011

URI:

https://boris.unibe.ch/id/eprint/36861 (FactScience: 206308)

Actions (login required)

Edit item Edit item
Provide Feedback